Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 287256, 11 pages
http://dx.doi.org/10.1155/2014/287256
Research Article

Limit of Riemann Solutions to the Nonsymmetric System of Keyfitz-Kranzer Type

College of Mathematics and System Sciences, Xinjiang University, Urumqi 830046, China

Received 18 January 2014; Accepted 2 March 2014; Published 3 April 2014

Academic Editors: D. Baleanu and H. Jafari

Copyright © 2014 Lihui Guo and Gan Yin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lihui Guo and Gan Yin, “Limit of Riemann Solutions to the Nonsymmetric System of Keyfitz-Kranzer Type,” The Scientific World Journal, vol. 2014, Article ID 287256, 11 pages, 2014. doi:10.1155/2014/287256